# SDR LR7A2009090900126

- Difficulty date: September 7, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 56,382 hours, 26,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Mlg Pod
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HHC5321, FOUND RT MLG POD CENTER FAIRING CORROSION AT FS 617, WL 160-169,   FABRICATED AND REPLACED SKIN IAW LAC MEA 382-53-06-045 R1.
